i am taking 100mgs 4x a day and getting only mild relief from pain at best in hip.
I take time release tramadol it helps a little for me for my back and legs but whenever miss a dose I guess the withdraw is worse then the pain I take 300mg plus Vicodin 10/500 6 a day still in pain was also on the patch that was just a waste of money I go to a pain management Dr still in pain
You can take this but there are probably other medications that maybe better suited to your condition. There are a lot of drug interactions and possible adverse reactions with Tramadol. Have you tried other pain medications? What about Talwin, Percotet, Voltaren, Toradol, Naporxen, or many others?
Well I typed a long answer & it disappeared. I suggest you get to a pain management doctor sooner than later, first to dianose what is causing you hip pain, & then treating it with a nerve pain med, such as gabepentin or lyrica or a shot of a numbing agent with cortisone to stop the inflammation. You should have a back xray to make sure it's not a pinched nerve(MRI) in the lower lumbar which can cause tremendousl hip & leg pain. I ranted about the trammodaol drug reps touting to doctors about trammodol or Ultam when it first came out as being non-addictive. It is very addictive & not too successful as a pain reliever. You need to wean off of this drug ASAP, but do not stop it immediately or you could have seizures. Try, dropping 1/2 of a pill per week or 10 days & see how it goes. Then continue to drop.
Let a pain management doctor treat you, & tell him about the trammodaol & that you want to wean off of it. Doctors still believe it is not addictive, but listen up. I am sending you a website concerning trammodol, please read it... Mary
It does help with pain, but I would try and go another route. For me, this drug is HIGHLY addictive. I started out taking the recommended dosage, but my tolerance grew very quickly and when it was time to come off them, the withdrawal was HORRIBLE! I would definitely talk to your doctor about prescribing something else.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2014 • 5 answers
Posted 9 Nov 2014 • 1 answer
Posted 26 Jan 2016 • 1 answer
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers
Posted 19 Jan 2018 • 2 answers